About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 678536, 12 pages
http://dx.doi.org/10.1155/2012/678536
Research Article

Exponential Stability of Impulsive Stochastic Functional Differential Systems

School of Mathematical Science, Anhui University, Anhui, Hefei 230039, China

Received 2 January 2012; Revised 25 February 2012; Accepted 26 February 2012

Academic Editor: Josef Diblík

Copyright © 2012 Zheng Wu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is concerned with stabilization of impulsive stochastic delay differential systems. Based on the Razumikhin techniques and Lyapunov functions, several criteria on pth moment and almost sure exponential stability are established. Our results show that stochastic functional differential systems may be exponentially stabilized by impulses.